MAUDE Adverse Event Report: ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL, 2.75MM, .066 CANNULATION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a laterjet surgery the drill broke off at the attachment.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-7000-14, drill, 2.75mm,.066 cannulation, batch number 022448, was received for investigation.- upon visual inspection, it was observed that the shaft of the drill is broken off partly.- functional testing was not performed due to the damage of the device.- the broken off fragment was returned for evaluation.- the most likely cause for the reported failure can be attributed to misaligned insertion and/or prying and leveraging the device with excessive force.- refer to evaluation pictures.- the complaint allegation is confirmed.

Brand Name
DRILL, 2.75MM, .066 CANNULATION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23043911
Report Number1220246-2025-03847
Device Sequence Number9832956
Product Code MDM
UDI-Device Identifier00888867040908
UDI-Public(01)00888867040908(11)250130(10)022448
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, 2.75MM, .066 CANNULATION
Device Catalogue NumberAR-7000-14
Device Lot Number022448
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown